# SDR DXTA2019030802128

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 11,434 hours, 8,901 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. GEAR HANDLE WOULD NOT MOVE AND WAS STUCK IN THE DOWN POSITION. WE HAD NORMAL 3 GREEN AND NO RED GEAR INDICATIONS. **SUPPLEMENTAL INFORMATION - INSPECTED WOW SWITCHES & FOUND LT WOW SWITCH TO BE DIRTY.  CLEANED & RECONNECTED CONNECTOR AS REQUIRED.  MULTIPLE GEAR SWINGS IAW MM 32-30-00.  NO DEFECTS NOTED.
